# SDR UALA2011011200168

- Difficulty date: January 11, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 75,807 hours, 12,294 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERHEAD AISLE EXIT SIGN LENS MISSING AT SEATS 19JK.  FOUND AND REINSTALLED LENS.
